Share Facebook
Crohn's Disease Forum » Support Forum » Vent Away » Jsut when i get rid of one thing


09-25-2008, 04:17 PM   #1
Babe123
 
jsut when i get rid of one thing

why is it that when i get rid of one thing.. something else pops up to say hello

does this happen to any one else?

starting to feel ok then all of a sudden ig et a full blown cold and shortness of breathe which means yet more time off college. im asthmatic which doesnt help
im in two minds as to weather i should see the doctor or not cos i dont wanna go and jsut be told ive got a cold but i get out of breathe makin a cuppa or going up the stairs once.. ive got no chance in college

my nose is sore, my lips are sore, im soo tired and keep gettin confused

when will things leave me alone and go bug someone else

xx
09-25-2008, 06:26 PM   #2
jed
Senior Member
 
jed's Avatar
 
Join Date: May 2008
i've been well for a while, pass your burdon over to me for a bit! i'll help you out.

(wouldn't it be nice if it was that easy?)
__________________


Current meds - Methotrexate, the rest werent doing anything.
Current state - hopeing poop softener, honey and cinnamon tea make me poop like a crohnie again..

my story - http://www.crohnsforum.com/showthread.php?t=3093
09-25-2008, 06:50 PM   #3
teeny5
Senior Member
 
teeny5's Avatar
 
Join Date: Jul 2008
Location: California

My Support Groups:
It happens to me too Babe. Just when one symptom stops another one pops up! Like my body is trying so hard to irritate the hell out of me!

Hope you feel better soon. Seems like you have had such a hard time lately.
09-25-2008, 08:14 PM   #4
My Butt Hurts
Squeals-a-lot!
 
My Butt Hurts's Avatar
 
Join Date: Aug 2007
Awww, the first cold of the season really sucks.
I know it sounds corny, but chicken soup really might help you feel better.
Whenever my nose hurts from blowing it too much, I put some lip balm/chap stick on it.
Feel better.
09-26-2008, 01:25 AM   #5
Babe123
 
it had better pass

i have vasaline.. my chap stick ran out

i have the runs and a cold.. my body hates me i think

ive got to have my fly jab soon..hopefully that will help. im going to make an appointment with the doctor i think. my chest is acheing and im spitting up yellow / brown rubbish..which im pretty sure isnt right.

maybe my body will give me a rest when im older? i hope it will
x
09-26-2008, 05:59 AM   #6
Babe123
 
theyve put me on prednisolone.. does anyone know what it is?
x
09-26-2008, 06:15 AM   #7
drew_wymore
Senior Member
 
drew_wymore's Avatar
 
Join Date: Nov 2007
Its Prednisone here in the states and its a steroid. I'm going to take a stab here since I'm also asthmatic that its like a week course stepping down? It should help rather quickly as Pred is wont to do and you shouldn't notice many side effects since its a super short course.

Keep us updated and keep your chin up. I keep telling myself my 20's were for all the crap etc and that my 30's will be better =)
__________________
shamless plug for my website .. http://www.youmakemefeelinadequate.com
09-26-2008, 06:22 AM   #8
Babe123
 
ive got to take 30mg a day for a week. i really cant breathe eeek

ahhh i thought the name sounded familiar. have you ever had it for your breathing? does it work quickley?

i will do thank you

i dont know weather i should tell my parents or not... they are in majorca til tuesday and my mum gets really worried when im ill since i was in hospital. she really paniks
x
09-26-2008, 06:35 AM   #9
drew_wymore
Senior Member
 
drew_wymore's Avatar
 
Join Date: Nov 2007
I have taken it for asthma/cold as recently as last July and it works within the first day. Thats is a pretty high dose. Make SURE YOU READ THE DOSING INSTRUCTIONS!!!!!!! I AM TYPING IN CAPS ON PURPOSE. YOU CANNOT AND I REPEAT CANNOT GO FROM 30mg TO 0mg WITHOUT VERY SEVERE CONSEQUENCES! Please, please please please please make sure you read the directions and if it says 30mg for 1 week and thats it, you need to talk to your doctor IMMEDIATELY.

I say this because last fall I was put on 40mg with no dosing schedule, my GI was a moron and forgot to tell me, the nurse, the pharmacist, they all missed it and didn't tell me. It was only after I posted on this very forum that I found out it can make you incredibly ill, which is exactly what happened to me. If you think you feel bad now.... You will really wish you were dead instead of not tapering down from Pred.

I don't want to scare you but I'm doing it because I care. I don't want anyone to go through what I went through. It can cause severe, even deadly consequences so please make sure you follow the instructions and ensure that there is a tapering sequence in place.

Promise me!
I am not kidding!
Promise me!!!
09-26-2008, 06:56 AM   #10
Creepy Lurker
Senior Member
 
Creepy Lurker's Avatar
 
Join Date: Jun 2007
I think Colt posted a good explanation somewhere of what stopping pred cold-turkey actually does.

It didn't sound fun at all.
__________________
...
09-26-2008, 07:40 AM   #11
Babe123
 
oh god what actually happens? ive got an appointment with my usual GP monday.. i will ask him what to do. the doctor i saw today isnt my usual GP and he was abit.. lets see.. now get out lol i thought he would have given me anti biotics cos i thought i had a chest infection but he said they wouldnt help.

x
09-26-2008, 08:47 AM   #12
drew_wymore
Senior Member
 
drew_wymore's Avatar
 
Join Date: Nov 2007
Colt did post a very good bullet point explanation of the reasons you can't stop Pred cold turkey. Cardiac arrest is one of the possible things that can happen along with Addisons Syndrome or Addisonian Crisis (this is what happened to me) and seriously its not fun. Make sure you talk to your GP on Monday about tapering off it.
09-26-2008, 09:57 AM   #13
Babe123
 
oh dear now im scared

i will definatly be talking to my gp about this i dont want a cardiac arrest. :O

they said it would work within 4 hours.. but 4 hours later and no change
xxxxxxxxx

Last edited by Babe123; 09-26-2008 at 10:07 AM.
09-26-2008, 04:49 PM   #14
Creepy Lurker
Senior Member
 
Creepy Lurker's Avatar
 
Join Date: Jun 2007
I think you're okay if you haven't been taking the steroids long enough for the body to suppress it's own steroid production, but I don't know how long that is. I'm not a doctor :P
09-27-2008, 02:31 AM   #15
Babe123
 
i need to take them for a week. im feeling a slight bit better this morning not perfect but atleast im heading in the right direction

got a ehadache from hell though ahh well it will dissapear when im off these tabs i hope. ive got a pill box although i dont use it lol. i think ill take them all together...get them out of the way. i may need reminding.

howcome you cant take indegestion things with them?
x
Reply

Crohn's Disease Forum » Support Forum » Vent Away » Jsut when i get rid of one thing
Thread Tools


All times are GMT -5. The time now is 11:11 PM.
Copyright 2006-2017 Crohnsforum.com